A note on the monotone interval-valued set function defined by the interval-valued Choquet integral
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 227-234 Printed June 1, 2007
Lee-Chae Jang College of Science Konkuk University
Abstract : At first, we consider nonnegative monotone interval-valued set functions and nonnegative measurable interval-valued functions. In this paper we investigate some properties and structural characteristics of the monotone interval-valued set function defined by an interval-valued Choquet integral.